# SDR CALA2021091501573

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278520301
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT AT APPRX Y-1673 AT FR20.
